Some explicit identities associated with positive self-similar Markov processes
Chaumont, L., Kyprianou, A. E. and Pardo, J. C., 2009. Some explicit identities associated with positive self-similar Markov processes. Stochastic Processes and their Applications, 119 (3), pp. 980-1000.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
|Creators||Chaumont, L., Kyprianou, A. E. and Pardo, J. C.|
|Uncontrolled Keywords||first hitting time,exponential functional,conditioned stable levy processes,positive self-similar markov processes,first exit time,lamperti representation|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)